# SDR YENA2024092401298

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WINGS / RH WING / FIXED LEADING-EDGE SKIN / AT SLAT TRACK #6 / CRACK – PERMANENT REPAIR; REFERENCES: /1/ AIRBUS REO 500-57-41-709 /2/ AVIANOR DAMAGE REPORT A49107-1090 /3/ MX-244. DESCRIPTION: DURING CURRENT C1 CHECK (09/2024) ON N3085J (MSN: 55132) @ YMX, WHILE REPAIRING CRACK DAMAGE ON THE RH WING FIXED LEADING EDGE-SKIN SLAT TRACK 6 (P/N:C01612076-005  S/N:AS003185)  PER GREO-500-57-41-025, AVIANOR REPORTS 3 HOLES WERE MISS DRILLED ON THE FIXED WING LEADING EDGE SKIN. AVIANOR REPORTED THIS DEVIATION TO AIRBUS CANADA FOR FURTHER DISPOSITION ON REPAIR OF THE CRACK DAMAGE.  SEE REF /2/ AVIANOR DAMAGE REPORT, FOR FULL DETAILS. AIRBUS CANADA PROVIDED REF /1/ REO, AS DISPOSITION FOR PERMANENT REPAIR INSTRUCTIONS. THE REPAIR INSTRUCTIONS CONSIST OF CUTTING OUT THE DAMAGED AREA AND PERFORMING A SKIN INSERT REPAIR IN ACCORDANCE WITH REF. /1/ REO. EC AC24-1093-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER REF /1/ REO. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /1/, REO AND IS CLASSIFIED AS MINOR IAW REF /3/ MX-244 GUIDELINES.**REV 01** UPON FURTHER REVIEW, WING LEADING EDGE SLAT SKIN IS CLASSIFIED AS PRIMARY STRUCTURE PER ASRP BD500-A-J51-00-00-01AAA-030A-A, AS SUCH THIS REVISION IS TO RECLASSIFY THE REPAIR FROM MINOR TO MAJOR IAW MX-244 GUIDELINES.  THE REF /3/ MX-244 HAS BEEN UPDATED TO REFLECT THE CLASSIFICATION AND THE TASKCARD AC24-1093-01 WILL BE UPDATED TO ENSURE STEPS ARE APPROPRIATELY REFLECTED AS RII. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED PER REF /1/, REO,  WING FIXED LEADING EDGE SLAT SKIN IS CONSIDERED PRIMARY STRUCTURE AND IS CLASSIFIED AS MAJOR IAW REF /3/ MX-244 GUIDELINES. (E/C: AC24-1093-01)
